Droste, Manfred and Zhang, Guo-Qiang - Bifinite Chu Spaces

lmcs:1183 - Logical Methods in Computer Science, January 14, 2010, Volume 6, Issue 1
Bifinite Chu Spaces

Authors: Droste, Manfred and Zhang, Guo-Qiang

This paper studies colimits of sequences of finite Chu spaces and their ramifications. Besides generic Chu spaces, we consider extensional and biextensional variants. In the corresponding categories we first characterize the monics and then the existence (or the lack thereof) of the desired colimits. In each case, we provide a characterization of the finite objects in terms of monomorphisms/injections. Bifinite Chu spaces are then expressed with respect to the monics of generic Chu spaces, and universal, homogeneous Chu spaces are shown to exist in this category. Unanticipated results driving this development include the fact that while for generic Chu spaces monics consist of an injective first and a surjective second component, in the extensional and biextensional cases the surjectivity requirement can be dropped. Furthermore, the desired colimits are only guaranteed to exist in the extensional case. Finally, not all finite Chu spaces (considered set-theoretically) are finite objects in their categories. This study opens up opportunities for further investigations into recursively defined Chu spaces, as well as constructive models of linear logic.

Source : oai:arXiv.org:0911.3214
DOI : 10.2168/LMCS-6(1:3)2010
Volume: Volume 6, Issue 1
Published on: January 14, 2010
Submitted on: April 17, 2007
Keywords: Computer Science - Logic in Computer Science,Computer Science - Discrete Mathematics,F.3.2


Consultation statistics

This page has been seen 62 times.
This article's PDF has been downloaded 149 times.